Doctor insights on:
Lisinopril Rapid Heart Rate
No: There is no direct correlation or effect of an angiotensin converting enzyme inhibitor with low heart rate.
Can lisinopril have the benefit of lowering a heart rate even though it may not be as effective as a beta blocker?
Just minimally: Lisinopril and related drugs (ace/arbs) minimally lower heart rate (just 2-3 points on average), more only if the potassium goes up excessively. Other BP meds that lower heart rate more include beta-blockers, clonidine, and sometimes Diltiazem verapamil. Rates of 60 and above usually are ok, .
Just had my Lisinopril hctz upped from 10/12.5 to 20/12.5 and experiencing fast heart rate...85 sitting 110-125 doing house cleaning. Is this normal?
Increased heart rate: Suspect you BP went down and the body is adjusting to it. What is BP sitting and standing?
I have recently been diagnosed with high blood pressure and just woke with a heart rate of 120 should I be concerned? I have been taking lisinopril for 3 days
No.: A heart rate of 120 is not unusual or worrisome per se. It can be a normal response to various things, such as exercise, pain, fever or anxiety. If it resolves on its own, within a few minutes then you need not worry about it. However, if it persists for hours or if you are having symptoms such as trouble breathing or chest pain etc., then it should be evaluated.See 1 more doctor answer
I am on a low dose of lisinopril and my heart rate gets down to 34bmp. I wear a fitbit to monitor and I have bradycardia. Is this safe for me to take?
I am an a-fib patient currently in normal sinus rhythm taking fleccanide, toprol, and lisinopril. Now elevated heart rate up to 112. Blood sugar 339.
What causes your heart rate to go up when laying down but stays normal when sitting/standing? History: htn & pcos provera (medroxyprogesterone) & lisinopril hctz
Heart rate inc: Probably normal but affected by medications. May want to see specialist re pcos. Are you overweight.
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting (daily), nausea...Whats wrong? :- (
? drug reaction, flu: Sometimes, drug combinations can be a problem, such as a seratonin syndrome. But this time of year, several influenza problems are occurring. See your doctor and get this addressed.
Cant find blood preesure meds to agree took toprol (metoprolol) xl, cardizem, lisinpril getting frustrated taking 5mg Norvasc but it cause heart rate to raise, ?
Agree with what?: Are you having drug interactions? What other side effects? Many people who can find no class of medication to treat their problem, often are not experiencing side effects of the medication, but anticipation of trouble as result of anxiety. Ace inhibitors (lisinopril) are very well tolerated, but if side effect, arb is good option. Norvasc (amlodipine) (dhp-ccb) is also well tolerated, with few side effects.
How old is your baby: A heart rate of 160 can be perfectly normal in a newborn baby and with activity or fever in babies up to several months of age, so it all depends on how old your baby is and whether there have been changes in the baby's appetite or degree of alertness. Consult your pediatrician if your baby is otherwise happy playful and eating well or have him checked asap in an er if he is not stable.See 1 more doctor answer
A number of things: It many be that your heart rate increases from factors as simple as drinking too much coffee, or simply being tired or anxious. In some people, a conduction variation in the heart will suddenly bump the rate up. If you have shortness of breath, faintness, dizziness, lightheadedness, or chest/jaw/shoulder pain, get to the ER or call 911.See 1 more doctor answer
Symptoms: Get checked out to be sure what's going on.
Can be: Caffiene containing beverages can produce rapid heart rate. If in excess it cam also produce tremors. Green tea is more prone for these symptoms.
Depends on situation: First you must define rapid, as an infant may normally run rates of 90-180/min in various states of activity. If the rate is high for the activity, you identify the reason for a rapid rate and fix it. For dehydration you give fluids, for fever you reduce the fever. For infection you treat the infection. For a heart related issue, you must identify the problem to treat it.See 1 more doctor answer